# SDR SWIA2021070959413

- Difficulty date: April 30, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H I/B MULTI-FUNCTION SPOILER HAS CORRODED BOLT KEEPER FASTENER AT CENTER ACTUATOR HINGE FITTING     (C-CHECK RO 7/7/2021)    REMOVED AND REPLACED R/H I/B MULTI-FUNCTION SPOILER HARDWARE WITH NEW 1EA BOLT, 2EA WASHER'S AND 1EA NUT. IAW CRJ-900 SRM 51-41-02-001-001-A01
